MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS?; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS?; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210S-G0
Medical Device Problem Codes Insufficient Cooling (1130); Electrical /Electronic Property Problem (1198); Nonstandard Device (1420); Defective Device (2588); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior the pvp (photoselective vaporization of the prostate) procedure for benign prostatic hyperplasia, the console is stuck displaying, please wait.It was noted the console displayed error 302.13 (mcb.Hardware interlock bit) and error 632 (warmup timeout).The procedure was discontinued.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia or sedation status is unknown.
 
Additional Manufacturer Narrative
Correction to a1: patient identifier.Correction to a3: gender.The console or components were not returned for analysis.However, the console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, it was identified that the reported error 1413 displayed by the console was caused by a defective chiller and a cracked copper tube.The fse proceeded to perform the visual inspection, concluding in the replacement of these components and recharging the coolant in system, to ensure the system temperature works in normal operating specifications.The laser console was calibrated and finally, the device passed full functional and electrical safety testing.No further issues were identified during service, and the console was confirmed to be fully functional after repairs.It is likely that the error message resulted from the defective components, leading to the reported event.The reported complaint was confirmed.The device history record confirmed that the device met with all manufacturing specifications prior to distribution and there were no manufacturing deviations.Based on review of all information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
GREENLIGHT XPS?
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22160067
Report Number2124215-2025-36450
Device Sequence Number7422019
Product Code GEX
UDI-Device Identifier08714729979135
UDI-Public(01)08714729979135(10)XPS62052
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210S-G0
Device Catalogue Number0010-0210S-G0
Device Lot NumberXPS62052
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date02/17/2026
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown